MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Structural Problem (2506)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (damage) issue.It was reported that the pump had intermittent power and cracked battery compartment.The battery cap was unable to be tightened securely.The patient¿s blood glucose (bg) was reported to be greater than 250 mg/dl but less than 500 mg/dl with no reported additional signs or symptoms, which does not meet the animas criteria for an adverse event.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because this issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key9526031
Report Number2531779-2019-06180
Device Sequence Number16246143
Product Code OYC
UDI-Device Identifier10840406100266
UDI-Public10840406100266
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Device Age31 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2019
Initial Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient Weight224